# SDR AALA202206203297

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 28,565 hours, 5,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R INTERMITTENT SLIDE ARMED INDICATION ON GROUND WITH DOOR HANDLE IN DISARM POSITION. REPLACED 4R DOOR SLIDE PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
